# SDR AU980776

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 78528
- Condition: Fod
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PUMP BODY CRACKED DUE TO INGESTION OF FOREIGN OBJECT INTO THE OIL PUMP.  ADDITIONAL DAMAGE CAUSED TO DRIVE SHAFT (CRACKED), IMPELLERS AND ACCESSORY HOUSING.  SUSPECT FOD WAS A STOP PIN FROM A MAGNETO.
